# SDR TIPR20090029

- Difficulty date: October 19, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N769VA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Aircraft time: 81,735 hours, 19,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3220
- Condition: Misrepaired
- Location: Bs 1119-1164
- Part time: 81,735 hours, 19,669 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MX CHECK, FUSELAGE SKIN ASSY PN 146T3220 WAS FOUND TO HAVE 2EA EXISTING EXT REPAIRS WITH NO PRIOR APPROVAL.  THE REPAIRS, AS INSTALLED, DO MEET MINIMUM GENERAL SRM REQUIREMENTS BUT ARE WITHIN 22" OF ONE AN ANOTHER.  NO SPECIFIC SRM ARE AVAILABLE FOR THIS CONDITION.  FUSELAGE SKIN AT STA 1119-1164 BETWEEN STR 38L-38R.  REMOVED EXISTING REPAIRS AND INCORPORATED ADJACENT REPAIR AT STA 1171-1184 AND STR 38L-38R INTO ONE SRM REPAIR.  ALL REPAIR WORK ACCOMPLISHED AND INSTALLED NEW REPAIR IAW SRM 53-00-01 FIG 201 REPAIR 1.
